# SDR ASAA0842912

- Difficulty date: April 29, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C2632017
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MIDFLAP CHAFED AT LEADING EDGE I/B END.  REMOVED PREVIOUSLY INSTALLED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737 400 SRM 57 53 01.
